Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/64746
Title: Orthokeratology lens–related ulcers in children : author reply
Authors: Cho, P 
White, P 
Cheung, SW
Issue Date: 2005
Publisher: Elsevier
Source: Ophthalmology, 2005, v. 112, no. 1, p. 167-168 How to cite?
Journal: Ophthalmology 
URI: http://hdl.handle.net/10397/64746
ISSN: 0161-6420
DOI: 10.1016/j.ophtha.2004.10.012
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
Citations as of Oct 24, 2017

Page view(s)

30
Last Week
0
Last month
Checked on Oct 22, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.